Research ArticleOpen accessON THE BLOW-UP BEHAVIOR OF SOLUTIONS TO A SYSTEM WITH FRACTIONAL POWERAli HakemPhysics International, Vol. 4, Issue 1 · 28 Jun 2013 · 6,812 accessesView PDFCite
Author
1 article in our journalsAli Hakem
Departement D’informatique, Faculte de Technologie, 22000 Sidi Bel Abbes, AlgeriaArticles where this person is an author, newest first. People are matched by their name as printed (no ORCID iD is recorded for them), not by name alone; search the name as text to find namesakes too.